# SDR CKSA98292

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1178
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 923
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 INSPECTION:  CORROSION ON SHEAR TIE STA 923 BETWEEN LONGERON 35 AND 36.  REMOVED CORROSION IAW L1011 SRM 51-10-03.  CORROSION REMOVAL OUT OF LIMITS IAW L1011 SRM 53-12-00.  REPAIRED SHEAR TIE IAW L1011 SRM 53-12-00 FIG 805.  CORROSION TASK CARD NUMBER C53-130-05-00.  NON ROUTINE TASK CARD NUMBER 18511.
